# SDR CA040130009

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 5,242 hours
- Engine: Pwa PT6T3B
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Cap
- Condition: Cracked
- Location: Main Beam
- Component: Main Beam, Bell
- Component part number: 205030186005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOT UNUSUAL FOR THE OLDER STYLE BEAM CAP TO CRACK.  THIS IS A REGION THAT IS PART OF OUR INSPECTION PROGRAM.  THERE IS A MORE EXTENSIVE INSPECTION AFTER 10,000 HOURS.
